# SDR 06FDEA2499

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 465-475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN UNDER ATC NR 2 ANTENNA, HAS SCRIBE MARKS.  REMOVED DAMAGE FROM FUSELAGE SKIN UNDER ATC NR 2 ANTENNA REPAIRED IAW SRM 53-30-3
